# SDR VNAA0408006

- Difficulty date: August 13, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 564 hours, 510 cycles
- Engine: Ge CF348C1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A MACH AND STAB TRIM FAIL INDICATION AND RETURNED TO CLT.  MAINTENANCE INSPECTED AND RESET CIRCUIT BREAKERS CBP-1, F-1, P-2, R-4, R-3, AND F-1 AND THE MESSAGE CLEARED.  THEN MAINTENANCE ALSO  PERFORMED OPERATIONAL CHECKS ON THE STAB TRIM IN ACCORDANCE WITH BOMBARDIER AIRCRAFT MAINTENANCE MANUAL 27-140-120.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
